# SDR SWAA2022021757148

- Difficulty date: August 17, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 49,652 hours, 29,183 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H STAB @ RIB STA 120.3; 3RD VERTICAL STIFFENER FROM THE FRONT SPAR IS CRACKED. / REPAIR ACCOMPLISHED TO RIB IAW SRM 55-10-09-2R-4.
